• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2024, Volume: 17, Issue: 21, Pages: 2250-2254

Original Article

On Distance Average Degree Independent Resolving Sets of Some Algebraic Graphs

Received Date:23 April 2024, Accepted Date:10 May 2024, Published Date:29 May 2024


Objectives: This study introduces the concept of distance average degree independent resolving sets and its dimensions for identity graphs of finite groups and order prime graphs of finite groups as a theorem in detail. Methods: The methodology involves first constructing the subset from the given graph, then finding the distance between each and every vertice of the graph and the subset, and also finding the average of the distance such that each and every vertice should receive a distinct code. The minimum number of vertices that satisfy this condition, their cardinality, is called the dimension. And then check various conditions like adjacency, equitability, independence, etc. in order to find various types of dimensions for the considered graphs. Findings: In this article, the concept of distance average degree resolving sets has been found, and further distance average degree independent resolving sets have been found, with their corresponding dimensions also found for algebraic graphs like identity graphs of finite groups and order prime graphs of finite groups. Novelty: The novelty in this article is the concept of distance-average-degree independent resolving sets. Particularly, this concept has been applied to the algebraic graphs, namely the identity graph and the order prime graph of a finite group. In addition to that, the concept of distance has been added to this resolving sets area, which is totally new to this area of graph theory. AMS Subject Classification: 05C12, 05C50.

Keywords: Resolving set, Independent set, Distance average degree independent resolving set, Identity graphs, Order prime graphs


  1. Chartrand G, Saenpholphat V, Zhang P. The independent resolving number of a graph. Mathematica Bohemica. 2003;128(4):379–393. Available from: https://dx.doi.org/10.21136/mb.2003.134003
  2. Estrada-Moreno A, Yero IG, Rodríguez-Velázquez JA. On The (k,t)-Metric Dimension Of Graphs. The Computer Journal. 2021;64(5):707–720. Available from: https://dx.doi.org/10.1093/comjnl/bxaa009
  3. Yang C, Klasing R, Mao Y, Deng X. On the distance-edge-monitoring numbers of graphs. Discrete Applied Mathematics. 2024;342:153–167. Available from: https://dx.doi.org/10.1016/j.dam.2023.09.012
  4. Sooryanarayana B, Suma AS, Chandrakala SB. Certain Varieties of Resolving Sets of A Graph. Journal of the Indonesian Mathematical Society. 2021;27(1):103–114. Available from: https://dx.doi.org/10.22342/jims.27.1.881.103-114
  5. Suganya B, Arumugam S. Independent resolving sets in graphs. AKCE International Journal of Graphs and Combinatorics. 2021;18(2):106–109. Available from: https://dx.doi.org/10.1080/09728600.2021.1963643
  6. Cabaro JM, Rara H. Restrained 2-Resolving Sets in the Join, Corona and Lexicographic Product of Two Graphs. European Journal of Pure and Applied Mathematics. 2022;15(3):1229–1236. Available from: https://dx.doi.org/10.29020/nybg.ejpam.v15i3.4427
  7. Cabaro JM, Rara H. On 2-Resolving Sets in the Join and Corona of Graphs. European Journal of Pure and Applied Mathematics. 2021;14(3):773–782. Available from: https://dx.doi.org/10.29020/nybg.ejpam.v14i3.3977
  8. Padma MM, Jayalakshmi M. On Classes of Rational Resolving Sets of Derived Graphs of A Path. Far East Journal of Mathematical Sciences (FJMS). 2019;110(2):247–259. Available from: https://dx.doi.org/10.17654/ms110020247
  9. Kuziak D, Yero IG. Further new results on strong resolving partitions for graphs. Open Mathematics. 2020;18(1):237–248. Available from: https://dx.doi.org/10.1515/math-2020-0142
  10. Gil-Pons R, Ramírez-Cruz Y, Trujillo-Rasua R, Yero IG. Distance-based vertex identification in graphs: The outer multiset dimension. Applied Mathematics and Computation. 2019;363:1–12. Available from: https://dx.doi.org/10.1016/j.amc.2019.124612
  11. Kandasamy WBV, Smarandache F. Groups as Graphs. (pp. 1-170) Romania. Editura CuArt. 2009.


© 2024 Sakthi & Rajeswari. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.